MathSciNet Relay Station
MathSciNet bibliographic data
MR2253515 60H10 (34F05 34K50)
Yang, Zhiguo; Xu, Daoyi; Xiang, Li Exponential $p$-stability of impulsive stochastic differential equations with delays. Phys. Lett. A 359 (2006), no. 2, 129–137.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement